Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 652, NWS Little Rock, AR

July 4, 2011Desha County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 4, 2011, 3:58 PM CDT for Desha County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 3:58 PM CDT (20:58 UTC)
Expired
Jul 4, 2011, 4:45 PM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Desha County, AR

The radar

The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS54 KLZK 042058
SVRLZK
ARC041-042145-
/O.NEW.KLZK.SV.W.0652.110704T2058Z-110704T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
358 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DESHA COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 445 PM CDT

* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  WEST OF KELSO...OR 3 MILES NORTH OF ROHWER...AND MOVING SOUTH AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             WATSON...             KELSO...
  WARGO LANDING...      PELICAN LAKE...      
  LITTLE JEFFERSON LAKE...                    JIMMIE LAKE...
  JEFFERSON LAKE...     DUCE...               DEEP LAKE...
  CHEATHAM LAKE...      CARTER BAYOU...       CALLIE LAKE...
  AMOS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3378 9102 3377 9105 3378 9106 3377 9110
      3378 9113 3374 9114 3368 9134 3386 9144
      3393 9124
TIME...MOT...LOC 2058Z 339DEG 2KT 3381 9130

$$

/44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:02 PM CDT, 56 minutes earlier.

Area forecast discussion, Jul 4, 3:02 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT MON JUL 4 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
LATEST OBSERVATIONS INDICATE THAT THE STRONGEST CONCENTRATION OF
CONVECTION EXTENDS FROM NEAR MENA...TO NEAR LAKE OUACHITA...IN AN
AREA OF STRONGEST...YET MODEST LOW LEVEL FORCING. SLOW MOVING
CELLS...CELL MERGERS...AND A MOIST ATMOSPHERIC COLUMN HAS PROMOTED
EFFICIENT RAINFALL PRODUCING STORMS. THIS ACTIVITY IS EXPECTED TO
SLOWLY DECREASE THROUGH 00Z...THEN MORE QUICKLY DIMINISH SHORTLY
AFTER SUNSET.

EXPECT SIMILAR CONVECTIVE DEVELOPMENT FOR THE NEXT SEVERAL DAYS.
WEAK NORTHWESTERLY FLOW...MOIST CONDITIONS...AND MODERATE SURFACE
BASED INSTABILITY PROMOTE SCATTERED...DIURNALLY ENHANCED...
MULTICELLUAR CONVECTION.

&&

.LONG TERM...FRIDAY THROUGH MONDAY
VERY FEW CHGS WERE MADE TO THE GOING FCST FOR DURG THE LONG TERM.
MODELS RMN IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS HEADING INTO
NEXT WEEKEND. THE UPR RDG...CURRENTLY CENTERED OVR THE CNTRL
ROCKIES...WL SHIFT EWD ONCE AGAIN AND BLD INTO THE REGION DURG THE
PD. BASICALLY LOOKING AT A CONTD SUMMERTIME PATTERN LIKE WE HAVE
SEEN RECENTLY...WITH HIGHS IN THE 90S AND LOWS MAINLY IN THE 70S.
CONTD TO MENTION LOW CHC POPS MOST DAYS...WITH MAINLY A DIURNAL
TREND EXPECTED.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  95  69  94 /  40  20  20  10
CAMDEN AR         72  97  69  97 /  40  30  30  20
HARRISON AR       69  93  66  93 /  30  20  20  10
HOT SPRINGS AR    72  97  69  96 /  40  20  20  20
LITTLE ROCK   AR  72  96  71  96 /  40  20  30  20
MONTICELLO AR     72  97  71  96 /  40  30  30  30
MOUNT IDA AR      71  97  69  96 /  40  20  20  10
MOUNTAIN HOME AR  71  94  66  93 /  40  20  20  10
NEWPORT AR        73  95  71  94 /  40  20  20  10
PINE BLUFF AR     73  97  72  96 /  40  30  30  20
RUSSELLVILLE AR   71  95  69  95 /  40  20  20  10
SEARCY AR         72  96  71  95 /  40  20  20  20
STUTTGART AR      73  96  73  95 /  40  30  30  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...55 / LONG TERM...44
Hazardous weather outlook, Jul 4, 1:01 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 PM CDT MON JUL 4 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
101 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW
STORMS ARE EXPECTED TO APPROACH SEVERE LIMITS. BRIEF...DAMAGING WIND
GUSTS CAN BE EXPECTED WITH THE STRONGEST STORMS.

THE SLOW MOVEMENT OF THESE STORMS...ACTING ON ABUNDANT
MOISTURE...WILL ALLOW FOR AREAS OF LOCALIZED...HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AND SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
OVER THE NEXT SEVERAL DAYS...MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS EACH DAY. WHILE WIDESPREAD AND ORGANIZED SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME...ANY STORM THAT DOES FORM COULD
BECOME STRONG TO SEVERE. THE MAIN THREAT WITH ANY SEVERE STORM
WILL BE HIGH WINDS.

WITH TEMPERATURES REMAINING IN THE 90S TO AROUND 100...AND WITH
HUMIDITY LEVELS REMAIN ELEVATED...HEAT INDEX VALUES WILL ALSO REMAIN
HIGH. EXPECT AFTERNOON HEAT INDICES TO RANGE FROM THE UPPER 90S TO
AROUND 105 DURING THE PEAK HEAT OF THE AFTERNOON EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55

In the hours before

Special weather statement, Jul 4, 3:17 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT MON JUL 4 2011

ARZ053-054-062-042100-
CLARK AR-DALLAS AR-HOT SPRING AR-
317 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOT SPRING...EXTREME
NORTHWESTERN DALLAS AND NORTHEASTERN CLARK COUNTIES UNTIL 400 PM
CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SAGINAW...OR 11 MILES
SOUTHWEST OF MALVERN...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CADDO VALLEY...       MIDWAY...             JOAN...
  FRIENDSHIP...         DONALDSON...          CENTRAL...
  WITHERSPOON...        SOCIAL HILL...        SAGINAW...
  LAKEVIEW PARK...      IRON MTN REC AREA...  IRON MTN PARK...
  HWY 7 REC AREA...     HWY 51 AND 222 JCT... FABER...
  DEGRAY DAM...         COX BAYOU...          BROWN SPRINGS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 78 AND 91.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3409 9292 3422 9316 3438 9300 3429 9281
TIME...MOT...LOC 2017Z 032DEG 10KT 3426 9296

/44
Special weather statement, Jul 4, 3:19 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT MON JUL 4 2011

ARZ042-043-054-042105-
GARLAND AR-HOT SPRING AR-SALINE AR-
319 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...SOUTHEASTERN
GARLAND AND NORTHERN HOT SPRING COUNTIES UNTIL 400 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF JONES MILL...OR 7 MILES
NORTH OF MALVERN...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...            ROCKPORT...           PERLA...
  LAKE CATHERINE...     WILSON SPRINGS...     MAGNET COVE...
  TIGRE BAY...          SOCIAL HILL...        SLUNGER BAY...
  SHOREWOOD HILLS...    SHINN MTN...          MALVERN MUNI ARPT...
  LAKE CATHERINE SP...  JONES MILL...         HARP...
  EBENEZER...           DIAMONDHEAD...        CLEARWATER LAKE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 91 AND 105.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3430 9275 3434 9302 3456 9295 3453 9273
TIME...MOT...LOC 2019Z 010DEG 9KT 3445 9286

/44
Special weather statement, Jul 4, 3:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT MON JUL 4 2011

ARZ067-042110-
CALHOUN AR-
323 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 415
PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES EAST OF HIGHLAND
INDSTRL PK...OR 8 MILES NORTHWEST OF HAMPTON.  THIS STORM WAS NEARLY
STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON...            WOODBERRY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3352 9266 3368 9264 3369 9263 3370 9245
      3353 9240
TIME...MOT...LOC 2024Z 090DEG 1KT 3363 9255

/44
Local storm report, Jul 4, 3:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     BONNERDALE              34.38N 93.38W
07/04/2011                   HOT SPRING         AR   PUBLIC

            ESTIMATED 50-60 MPH WINDS HAVE BLOWN DOWN SEVERAL SMALL
            TREES.

&&

57
Special weather statement, Jul 4, 3:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
328 PM CDT MON JUL 4 2011

ARZ042-042115-
GARLAND AR-
328 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARLAND COUNTY UNTIL 415
PM CDT...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLOWOUT MTN...OR 5 MILES NORTH OF HOT
SPRINGS...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN PINE...      MOUNTAIN VALLEY...    RICKS LAKE...
  OZARK LITHIA...       NORTH MTN...          HAWES...
  BLOWOUT MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3450 9300 3456 9319 3468 9306 3461 9293
TIME...MOT...LOC 2028Z 026DEG 6KT 3456 9304

64
Special weather statement, Jul 4, 3:53 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 PM CDT MON JUL 4 2011

ARZ063-064-042140-
CLEVELAND AR-LINCOLN AR-
353 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN
CLEVELAND COUNTIES UNTIL 445 PM CDT...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF TOLEDO...OR 8 MILES EAST OF
RISON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HERBINE...            FEENYVILLE...         ROWELL...
  PALMYRA...            GLENDALE...           CORNERVILLE...
  CALMER...             STAR CITY MUNI ARPT...
  GLOVER LAKE...        BRANCHVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3398 9196 3402 9188 3385 9184 3379 9212
      3399 9214
TIME...MOT...LOC 2053Z 248DEG 12KT 3392 9204

/44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:45 PM CDTSpecial Weather StatementLZKBaxter, Boone, Marion45 min
Jul 4, 12:45 PM CDTSpecial Weather StatementLZKPike60 min
Jul 4, 1:22 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike38 min
Jul 4, 1:35 PM CDTSpecial Weather StatementLZKClark45 min
Jul 4, 1:44 PM CDTSpecial Weather StatementLZKPolk46 min
Jul 4, 1:52 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring38 min
Jul 4, 1:59 PM CDTSpecial Weather StatementLZKMontgomery46 min
Jul 4, 2:01 PM CDTSpecial Weather StatementLZKFaulkner44 min
Jul 4, 2:07 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike23 min
Jul 4, 2:08 PM CDTFlash Flood WarningLZKClark, Hot Spring, Montgomery, Pike, Polk112 min
Jul 4, 2:09 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry51 min
Jul 4, 2:11 PM CDTSevere Thunderstorm WarningLZKPolk, Scott49 min
Jul 4, 2:24 PM CDTSpecial Weather StatementLZKDallas46 min
Jul 4, 2:30 PM CDTSevere Thunderstorm WarningLZKClark45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementLZKJefferson43 min
Jul 4, 2:41 PM CDTSpecial Weather StatementLZKMontgomery44 min
Jul 4, 2:46 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more2 hr
Jul 4, 2:46 PM CDTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln44 min
Jul 4, 2:53 PM CDTSpecial Weather StatementLZKFaulkner47 min
Jul 4, 2:57 PM CDTSpecial Weather StatementLZKDallas48 min
Jul 4, 3:05 PM CDTSevere Thunderstorm WarningLZKGarland, Saline25 min
Jul 4, 3:10 PM CDTSpecial Weather StatementLZKCleveland45 min
Jul 4, 3:12 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson48 min
Jul 4, 3:17 PM CDTSpecial Weather StatementLZKHot Spring43 min
Jul 4, 3:19 PM CDTSpecial Weather StatementLZKHot Spring46 min
Jul 4, 3:23 PM CDTSpecial Weather StatementLZKCalhoun47 min
Jul 4, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring49 min
Jul 4, 3:28 PM CDTSpecial Weather StatementLZKGarland47 min
Jul 4, 3:46 PM CDTSevere Thunderstorm WarningLZKGarland, Saline29 min
Jul 4, 3:48 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson42 min
Jul 4, 3:51 PM CDTSevere Thunderstorm WarningLZKHot Spring39 min
Jul 4, 3:53 PM CDTSpecial Weather StatementLZKCleveland47 min
Jul 4, 3:58 PM CDTSevere Thunderstorm WarningLZKDrew, Lincoln32 min
Jul 4, 4:16 PM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln29 min
Jul 4, 4:27 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson33 min
Jul 4, 4:29 PM CDTSpecial Weather StatementLZKDallas46 min
Jul 4, 4:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln28 min
Jul 4, 4:56 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson17 min
Jul 4, 4:58 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Drew, Lincoln2 hr
Jul 4, 5:17 PM CDTSpecial Weather StatementLZKLincoln48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.